Alert archive / Ohio / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 133, NWS Pittsburgh, PA

July 24, 2012Brooke County, Hancock County, West Virginia; Carroll County, Columbiana County, Jefferson County, Ohio; Allegheny County, Beaver County, Washington County, Pennsylvania

NWS Pittsburgh, PA issued this severe thunderstorm warning at Jul 24, 2012, 7:27 AM EDT for Brooke County, Hancock County, West Virginia; Carroll County, Columbiana County, Jefferson County, Ohio; Allegheny County, Beaver County, Washington County, Pennsylvania. It was in force for 33 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 24, 2012, 7:27 AM EDT (11:27 UTC)
Expired
Jul 24, 2012, 8:00 AM EDT
In force
33 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon

Counties Carroll County, OH, Columbiana County, OH, Jefferson County, OH, Allegheny County, PA, Beaver County, PA, Washington County, PA, Brooke County, WV, Hancock County, WV

The radar

The Pittsburgh radar (KPBZ), 31 km from the middle of the area, began a volume at 11:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 24, 7:44 AM EDTHAIL 0.75Wellsville, OH
Jul 24, 7:50 AM EDTTSTM WND DMGLisbon, OHTREES AND POWER LINES DOWN. SHINGLES AND SIDING RIPPED FROM HOME.
Jul 24, 7:56 AM EDTHAIL 1.75Wellsville, OHGOLFBALL AND LARGER HAIL REPORTED .

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 11.5 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2012-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 673 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2012-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 242 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
673 J/kg
Mixed-layer CIN
-169 J/kg
Mixed-layer LCL
1266 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
242 m²/s²
0-3 km storm-relative helicity
398 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

007 
WUUS51 KPBZ 241127
SVRPBZ
OHC019-029-081-PAC003-007-125-WVC009-029-241200-
/O.NEW.KPBZ.SV.W.0133.120724T1127Z-120724T1200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
727 AM EDT TUE JUL 24 2012

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CARROLL COUNTY IN EAST CENTRAL OHIO...
  SOUTHEASTERN COLUMBIANA COUNTY IN EAST CENTRAL OHIO...
  NORTHERN JEFFERSON COUNTY IN EAST CENTRAL OHIO...
  EXTREME WEST CENTRAL ALLEGHENY COUNTY IN SOUTHWEST PENNSYLVANIA...
  SOUTHWESTERN BEAVER COUNTY IN WESTERN PENNSYLVANIA...
  NORTHWESTERN WASHINGTON COUNTY IN SOUTHWEST PENNSYLVANIA...
  HANCOCK COUNTY IN NORTHERN WEST VIRGINIA...
  NORTHEASTERN BROOKE COUNTY IN NORTHERN WEST VIRGINIA...

* UNTIL 800 AM EDT

* AT 724 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED NEAR MILLPORT...MOVING
  SOUTHEAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  MILLPORT...           MECHANICSTOWN...      LISBON...
  SALINEVILLE...        WELLSVILLE...         HAMMONDSVILLE...
  NEWELL...             EAST LIVERPOOL...     CHESTER...
  TOMLINSON RUN STATE PARK...                 NEW MANCHESTER...
  NEW CUMBERLAND...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WIND...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS A KILLER. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.

&&

LAT...LON 4048 8029 4028 8056 4065 8104 4081 8077
TIME...MOT...LOC 1127Z 315DEG 27KT 4067 8081

$$
1 follow-up statement
131 
WWUS51 KPBZ 241158
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
758 AM EDT TUE JUL 24 2012

OHC019-241205-
/O.CAN.KPBZ.SV.W.0133.000000T0000Z-120724T1200Z/
CARROLL OH-
758 AM EDT TUE JUL 24 2012

...THE SEVERE THUNDERSTORM WARNING FOR CARROLL COUNTY IS CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.

LAT...LON 4057 8075 4067 8057 4048 8029 4028 8056
TIME...MOT...LOC 1155Z 315DEG 27KT 4052 8061

$$

OHC029-081-PAC003-007-125-WVC009-029-241200-
/O.CON.KPBZ.SV.W.0133.000000T0000Z-120724T1200Z/
COLUMBIANA OH-JEFFERSON OH-ALLEGHENY PA-BEAVER PA-WASHINGTON PA-
HANCOCK WV-BROOKE WV-
758 AM EDT TUE JUL 24 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM EDT
FOR JEFFERSON AND COLUMBIANA COUNTIES IN EAST CENTRAL OHIO...AND
WASHINGTON AND ALLEGHENY COUNTIES IN SOUTHWEST PENNSYLVANIA...AND
BEAVER COUNTY IN WESTERN PENNSYLVANIA...AND BROOKE AND HANCOCK
COUNTIES IN NORTHERN WEST VIRGINIA...

AT 754 AM EDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM.  THIS STORM WAS LOCATED NEAR TOMLINSON RUN STATE
PARK...MOVING SOUTHEAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  TOMLINSON RUN STATE PARK...                 NEWELL...
  CHESTER...            WELLSVILLE...         HAMMONDSVILLE...
  EAST LIVERPOOL...     NEW MANCHESTER...     NEW CUMBERLAND...
  WEIRTON...            SUN VALLEY...         COLLIERS...
  RACCOON CREEK STATE PARK...

HAIL UP TO GOLFBALL SIZE HAIL OF 1.75 INCHES IN DIAMETER HAS BEEN 
REPORTED IN WELLSVILLE OH  WITH THIS STORM.   TREES WERE REPORTED 
DOWN IN HANOVERTON OH. IF YOU ARE IN THE PATH OF THE STORM...TAKE 
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.

LAT...LON 4057 8075 4067 8057 4048 8029 4028 8056
TIME...MOT...LOC 1155Z 315DEG 27KT 4052 8061

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 6:08 AM EDT, 1 hour 19 minutes earlier.

Area forecast discussion, Jul 24, 6:08 AM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
608 AM EDT TUE JUL 24 2012

.SYNOPSIS...
AS A COLD FRONT MOVES THROUGH TODAY...SEVERE WEATHER COULD IMPACT
LOCATIONS TO THE SOUTH OF PITTSBURGH. ANOTHER FRONT WILL BRING
SCATTERED THUNDERSTORMS FOR THURSDAY AND FRIDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
COLD FRONT IS CURRENTLY DRAPED ACROSS LOWER MICHIGAN...EXTENDING
EAST TO JUST NORTH OF LAKE ERIE. THE FRONT WILL DROP SOUTH THROUGH
THE REGION TODAY...WITH ENHANCEMENT PROVIDED BY AN UPPER LEVEL
SHORTWAVE THAT IS EXPECTED TO TRACK FROM WISCONSIN SOUTHEAST INTO
NORTH CAROLINA. WHILE EFFECTIVE SHEAR VALUES AROUND 30-35 KTS ARE
EXPECTED TO TRACK ALONG THE FRONT...MODERATE CAPE VALUES WILL
PRIMARILY REMAIN SOUTH OF THE MASON-DIXON LINE. AS A RESULT...THINK
THAT BEST LOCAL POTENTIAL FOR SEVERE WILL REMAIN GENERALLY SOUTH OF
A LINE FROM ZANESVILLE TO MORGANTOWN. HOWEVER...IMPORTANT TO NOTE
THAT SPC SLIGHT RISK FOR SEVERE WEATHER INCLUDES ALL LOCATIONS SOUTH
OF A LINE FROM NEW PHILADELPHIA TO WHEELING AND LATROBE. WITH THE
SHORTWAVE RACING SOUTHEAST...BEST CHANCE FOR ANY PRECIPITATION
SHOULD BE LATE MORNING AND THE EARLY AFTERNOON...PROVIDING ANOTHER
POTENTIAL LIMITING FACTOR FOR SEVERE WEATHER. EXPECT DRY
CONDITIONS EVERYWHERE TONIGHT...AND MUCH COOLER/DRIER AIR. LOWS
SHOULD DROP INTO THE 50S IN ALL LOCATIONS.

&&

.SHORT TERM /WEDNESDAY THROUGH FRIDAY/...
TODAY/S FRONT SHOULD LIFT BACK TO THE NORTH WEDNESDAY AND WEDNESDAY
NIGHT AS A WARM FRONT. STILL UNSURE AS TO JUST HOW PRECIPITATION THE
FRONT WILL GENERATE ON ITS RETURN TRIP. 00Z MODEL RUNS HAVE
ACCELERATED THE WARM FRONT PASSAGE...AND NOW SHOW THAT THE FRONT
WILL LIKELY MOVE THROUGH WEDNESDAY EVENING. THIS TIMING SHOULD LIMIT
DIURNAL ENHANCEMENT OF SHOWERS/STORMS. THE FASTER TIMING WILL ALSO
KEEP WEDNESDAY NIGHT LOWS A BIT HIGHER AS WELL WITH THE REGION
RETURNING TO THE WARM SECTOR MORE QUICKLY.

LOW PRESSURE WILL TRACK FROM LOWER MICHIGAN TOWARDS NEW ENGLAND ON
THURSDAY...DRAGGING A COLD FRONT TO THE SOUTHEAST. WITH THE FRONT
SLIDING THROUGH THE REGION SLOWLY...THIS COULD PROVIDE AN EXTENDED
PERIOD FOR SHOWERS AND STORMS FOR ALL OF THURSDAY AND FRIDAY. ANY
POTENTIAL FOR SEVERE WEATHER ON THURSDAY WILL BE DEPENDENT ON
LOCATION OF THE FRONT. FOR NOW...SPC HAS DEPICTED A BROAD AREA FOR
SEVERE POTENTIAL ON THURSDAY..INCLUDING THE ENTIRE FORECAST AREA.

THURSDAY APPEARS TO BE THE WARMEST DAY WHILE THE REGION IS IN THE
WARM SECTOR...WITH TEMPERATURES AROUND 90. TEMPS SHOULD BE SEASONAL
FOR WEDNESDAY AND FRIDAY.

&&

.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
LATEST MEDIUM RANGE MODELS STILL DIG A SHORT WAVE TROUGH ACROSS THE
GREAT LAKES REGION FRIDAY AND SLOWLY MOVE THE TROUGH AXIS MOVE EAST
TO THE NEW ENGLAND COAST BY MONDAY.

KEPT SCATTERED SHOWERS AND THUNDERSTORMS IN THE FORECAST FRIDAY
NIGHT AND SATURDAY...WITH DRY WEATHER EXPECTED SUNDAY INTO MONDAY
AS THE UPPER TROUGH MOVES EAST AND A WEAK SURFACE HIGH BRINGS
DRIER AIR IN FROM THE NORTHWEST.

FORECAST TEMPERATURES ARE CLOSE TO HPC GUIDANCE AND NEAR NORMAL
THROUGH THE EXTENDED PERIOD.

&&

.AVIATION /10Z TUESDAY THROUGH SATURDAY/...
SHRTWV IN NW FLOW WL SUPPORT MOIST...DEEP CONVECTION ALONG SWD SAGGING
CDFNT TODAY. THIS WEATHER IS EXPECTED TO AFFECT PORTS FM PIT SWD
WITH MVFR/ISOLD IFR CONDITIONS AND TAFS HAVE BEEN CONSTRUCTED
ACCORDINGLY USING THE LATEST HRRR TIMING AND GENL PLACEMENT.

OTHERWISE SFC WND WL VEER TO THE W AND NW WITH PASSAGE OF THE SFC
REFLECTION. BUILDING SFC HIGH IS EXPECTED TO RESULT IN VFR
CONDITIONS AT ALL PORTS BY LATE AFTN.

OUTLOOK...TUESDAY NIGHT THROUGH SATURDAY...
GENL VFR...BUT WITH PERIODIC CHCS FOR TSRA/ASSOCIATED RESTRICTIONS
ARE EXPECTED FOR THE REMAINDER OF THE WEEK AS A SERIES OF SHRTWVS
TRACK ACRS THE UPR OH VALLEY.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, Jul 24, 3:24 AM EDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
324 AM EDT TUE JUL 24 2012

MDZ001-OHZ039-048>050-057>059-068-069-PAZ029-031-075-076-WVZ002>004-
012-021>023-041-251200-
GARRETT-TUSCARAWAS-COSHOCTON-HARRISON-JEFFERSON OH-MUSKINGUM-
GUERNSEY-BELMONT-NOBLE-MONROE-WASHINGTON-GREENE-FAYETTE-
FAYETTE RIDGES-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-
TUCKER-
324 AM EDT TUE JUL 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...NORTHERN WEST VIRGINIA AND
NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY. THE PRIMARY
THREAT IS DAMAGING WINDS...ALTHOUGH LARGE HAIL IS A SECONDARY
THREAT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

OHZ040-041-PAZ007>009-013>016-020>023-073-074-WVZ001-251200-
CARROLL-COLUMBIANA-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-
JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WESTMORELAND-
WESTMORELAND RIDGES-HANCOCK-
324 AM EDT TUE JUL 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jul 24, 6:40 AM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
640 AM EDT TUE JUL 24 2012

PAZ014-022-073-241130-
ARMSTRONG PA-BUTLER PA-WESTMORELAND PA-
640 AM EDT TUE JUL 24 2012

...A STRONG THUNDERSTORM WILL AFFECT BUTLER...EXTREME NORTHWESTERN
WESTMORELAND AND SOUTHERN ARMSTRONG COUNTIES...

AT 636 AM EDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF BUTLER...MOVING SOUTHEAST AT 30 MPH.

EXPECT HEAVY DOWNPOURS AND GUSTY WINDS AS THIS STORMS MOVES THROUGH.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  HOOKER...             BUTLER...             CHICORA...
  LERNERVILLE...        SARVER...             KITTANNING...
  FORD CITY...          CROOKED CREEK LAKE PARK...

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.

LAT...LON 4080 7933 4059 7951 4090 8009 4105 7996
Special weather statement, Jul 24, 7:25 AM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
725 AM EDT TUE JUL 24 2012

OHZ040-041-050-PAZ020-021-029-WVZ001-002-241215-
ALLEGHENY PA-BEAVER PA-BROOKE WV-CARROLL OH-COLUMBIANA OH-HANCOCK WV-
JEFFERSON OH-WASHINGTON PA-
725 AM EDT TUE JUL 24 2012

...A STRONG THUNDERSTORM WILL AFFECT HANCOCK...NORTHEASTERN BROOKE...
NORTHEASTERN CARROLL...NORTHEASTERN JEFFERSON...NORTHWESTERN
WASHINGTON...SOUTHERN COLUMBIANA...SOUTHWESTERN BEAVER AND WEST
CENTRAL ALLEGHENY COUNTIES...

AT 724 AM EDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES EAST OF
MILLPORT...MOVING SOUTHEAST AT 30 MPH.

EXPECT HEAVY DOWNPOURS HAIL AND GUSTY WINDS AS THIS STORM MOVES
THROUGH.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  MILLPORT...           LISBON...
  GUILFORD LAKE STATE PARK...                 SALINEVILLE...
  HAMMONDSVILLE...      WELLSVILLE...         NEWELL...
  EAST LIVERPOOL...     CHESTER...
  TOMLINSON RUN STATE PARK...                 NEW MANCHESTER...
  NEW CUMBERLAND...

THIS WILL IMPACT THE FOLLOWING HIGHWAY...

I-376 BETWEEN MILE MARKERS 49 AND 53.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.

LAT...LON 4052 8021 4031 8046 4069 8101 4083 8085

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 7:25 AM EDTSpecial Weather StatementPBZHancock50 min
Jul 24, 8:02 AM EDTSevere Thunderstorm WarningPBZHancock43 min
Jul 24, 11:11 AM EDTSpecial Weather StatementPBZPreston34 min
Jul 24, 11:24 AM EDTSevere Thunderstorm WarningPBZPreston51 min
Jul 24, 12:31 PM EDTSpecial Weather StatementPBZHancock29 min
Jul 24, 12:48 PM EDTSpecial Weather StatementPBZTucker42 min
Jul 24, 11:58 AM EDTSpecial Weather StatementPBZColumbiana32 min
Jul 24, 7:22 PM EDTSpecial Weather StatementPBZGuernsey, Muskingum, Noble38 min
Jul 24, 6:40 AM EDTSpecial Weather StatementPBZArmstrong, Butler50 min
Jul 24, 7:35 AM EDTSpecial Weather StatementPBZAllegheny, Beaver25 min
Jul 24, 8:05 AM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Westmoreland40 min
Jul 24, 8:44 AM EDTSevere Thunderstorm WarningPBZArmstrong, Indiana, Westmoreland46 min
Jul 24, 10:41 AM EDTSpecial Weather StatementPBZFayette19 min
Jul 24, 1:11 PM EDTSpecial Weather StatementPBZAllegheny, Beaver49 min
Jul 24, 1:46 PM EDTSpecial Weather StatementPBZWestmoreland44 min
Jul 24, 2:02 PM EDTSpecial Weather StatementPBZFayette43 min
Jul 24, 2:30 PM EDTSevere Thunderstorm WarningPBZFayette, Westmoreland37 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2012Severe Thunderstorm Warnings in Pennsylvania, 2012Severe Thunderstorm Warnings in West Virginia, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.